MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X40MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X40MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 482802640
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the posterior fixation from l2 to s was done at (b)(6).At (b)(6), the screw head was came off from the screw was confirmed at ct.However, the patient had no symptoms and the revision was not done.The part of the complaint was l3 or l4.
 
Additional Manufacturer Narrative
Method: risk assessment.Result: the reported event was confirmed via email correspondence with the sales representative and ct imaging.The ct image shows tulip head of one of the screws disengaged.The tulip head of another screw in the image remain intact with the shaft.The product is still implanted, and lot number was not provided.Therefore device inspection and device history review could not be performed.The root cause of this reported event could not be determined conclusively.
 
Event or Problem Description
It was reported that the posterior fixation from l2 to s was done at (b(6).At (b)(6), the screw head was came off from the screw was confirmed at ct.However, the patient had no symptoms and the revision was not done.The part of the complaint was l3 or l4.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 6.5X40MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7163339
Report Number0009617544-2018-00002
Device Sequence Number13887347
Product Code KWP
UDI-Device Identifier07613327001938
UDI-Public(01)07613327001938
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482802640
Device Catalogue Number482802640
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR